# SDR E0YA201608090001

- Difficulty date: August 5, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 750
- Aircraft serial: 094
- Aircraft time: 6,481 hours, 3,848 cycles
- Engine: Rroyce AE3007C1
- Engine time: 6,481 hours, 3,848 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 15200001
- Part serial: NSN
- Condition: Leaking
- Location: Hyd System
- Part time: 6,481 hours, 3,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL CLIMB OUT, THE CREW NOTED A STEADY DEPLETION OF THE "A" HYDRAULIC SYSTEM.  AFTER ASCERTAINING THE FLIGHT COULD CONTINUE SAFELY, THE CONTINUED ON AND LANDED. THE AIRCRAFT WAS SHUT DOWN ON THE RUNWAY AND TOWED TO THE HANGAR DUE TO NO BRAKES AVAILABLE.
